# SDR UIEA2021060101251

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B11244U501
- Condition: Corroded
- Location: Bs 448 Lbl 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D SEAT TRACK CORROSION AT STA 448 LBL 85( REMOVE DAMAGED SEAT TRACK IAW SRM 51-40-02 REV 91. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 REV 91 AND DWG NO 65B01874 SHEET 26 REV - AND SHEET 12,13, 14 REV B. JOB COMPLETED. )
